Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kolosova, Ol'ga Andreevna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:91
Abstract pages:121
Full texts:61

http://www.mathnet.ru/eng/person87604
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2001
1. V. V. Dudorov, V. V. Kolosov, O. A. Kolosova, “Refractive distortions of partially coherent beams in inhomogeneously absorbing (amplifying) media”, Kvantovaya Elektronika, 31:9 (2001),  787–793  mathnet [Quantum Electron., 31:9 (2001), 787–793  isi]

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022